It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Rob on November 06, 2000 at 14:21:57:

In Reply to: Re: Oh the PAIN, Yikes posted by Jeff on November 06, 2000 at 13:22:44:

I know how you feel. I was on Differin which made me work out and I couldn't stand going out in public. I love to work out too, but that gy, was like a hall of mirrors. I found myself giving in and going back early because I couldn't stand to look at myself in the mirror. Anyway, I'm on Day 4 of Accutane. I'll let you know when I see my results. You very well might beat me. Good luck

Follow Ups

All times are GMT -7. The time now is 03:36 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!